# SDR SWAA2022022209593

- Difficulty date: August 12, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 47,762 hours, 28,304 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIGGLE PLATE IS CRACKED ABOVE THE NUMBER 6 FLAP TRACK / R/R WIGGLE PLATE PER SRM 51-40-02. SEE NRC FOR INDIVIDUAL SIGN-OFFS.
